\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Remarks on global solutions of dissipative wave equations with exponential nonlinear terms

Abstract Related Papers Cited by
  • The Cauchy problem for dissipative wave equations with exponential type nonlinear terms is considered in the energy space in two spatial dimensions. The nonlinear terms have a singularity at the origin, and global solutions are shown based on the Gagliardo-Nirenberg type inequality.
    Mathematics Subject Classification: Primary: 35L70.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    L. Caffarelli, R. Kohn and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math., 53 (1984), 259-275.

    [2]

    F. Catrina and Z. Q. Wang, On the Caffarelli-Kohn-Nirenberg inequalities: sharp constants, existence (and nonexistence), and symmetry of extremal functions, Comm. Pure Appl. Math., 54 (2001), 229-258.doi: 10.1002/1097-0312(200102)54:2<229::AID-CPA4>3.0.CO;2-I.

    [3]

    F. Catrina and Z. Q. Wang, On the Caffarelli-Kohn-Nirenberg inequalities, C. R. Acad. Sci. Paris Sér. I Math., 330 (2000), 437-442.doi: 10.1016/S0764-4442(00)00201-9.

    [4]

    J. L. Chern and C. S. Lin, Minimizers of Caffarelli-Kohn-Nirenberg inequalities on domains with the singularity on the boundary, Arch. Rational Mech. Anal., 197 (2010), 401-432.doi: 10.1007/s00205-009-0269-y.

    [5]

    H. Egnell, Positive solutions of semilinear equations in cones, Trans. Amer. Math. Soc., 330 (1992), 191-201.doi: 10.2307/2154160.

    [6]

    N. Ghoussoub and X. S. Kang, Hardy-Sobolev critical elliptic equations with boundary singularities, Ann. Inst. H. Poincaré Anal. Non Linéaire, 21 (2004), 767-793.doi: 10.1016/j.anihpc.2003.07.002.

    [7]

    N. Ghoussoub and F. Robert, Concentration estimates for Emden-Fowler equations with boundary singularities and critical growth, IMRP Int. Math. Res. Pap., 21867 (2006), 1-85.

    [8]

    N. Ghoussoub and F. Robert, The effect of curvature on the best constant in the Hardy-Sobolev inequalities, Geom. Funct. Anal., 16 (2006), 1201-1245.doi: 10.1007/s00039-006-0579-2.

    [9]

    J. Ginibre and G. Velo, Scattering theory in the energy space for a class of nonlinear wave equations, Comm. Math. Phys., 123 (1989), 535-573.

    [10]

    N. Hayashi, E. I. Kaikina and P. I. Naumkin, Damped wave equation with super critical nonlinearities, Differential Integral Equations, 17 (2004), 637-652.

    [11]

    N. Hayashi, E. I. Kaikina and P. I. Naumkin, Damped wave equation in the subcritical case, J. Differential Equations, 207 (2004), 161-194.doi: 10.1016/j.jde.2004.06.018.

    [12]

    J. Hernández, F. J. Mancebo and J. M. Vega, Positive solutions for singular nonlinear elliptic equations, Proc. Roy. Soc. Edinburgh Sect. A, 137 (2007), 41-62.doi: 10.1017/S030821050500065X.

    [13]

    T. Hosono and T. Ogawa, Large time behavior and $L^p$-$L^q$ estimate of solutions of 2-dimensional nonlinear damped wave equations, J. Differential Equations, 203 (2004), 82-118.doi: 10.1016/j.jde.2004.03.034.

    [14]

    C. H. Hsia, C. S. Lin and H. Wadade, Revisiting an idea of Brézis and Nirenberg, J. Funct. Anal., 259 (2010), 1816-1849.doi: 10.1016/j.jfa.2010.05.004.

    [15]

    R. Ikehata, Y. Miyaoka and T. Nakatake, Decay estimates of solutions for dissipative wave equations in $\mathbbR^N$ with lower power nonlinearities, J. Math. Soc. Japan, 56 (2004), 365-373.doi: 10.2969/jmsj/1191418635.

    [16]

    M. Ishiwata, M. Nakamura and H. Wadade, On the sharp constant for the weighted Trudinger-Moser type inequality of the scaling invariant form, preprint.

    [17]

    S. Kawashima, M. Nakao and K. Ono, On the decay property of solutions to the Cauchy problem of the semilinear wave equation with a dissipative term, J. Math. Soc. Japan, 47 (1995), 617-653.doi: 10.2969/jmsj/04740617.

    [18]

    T. T. Li and Y. Zhou, Breakdown of solutions to $\square u+u_t=| u| ^{1+\alpha}$, Discrete Contin. Dynam. Systems, 1 (1995), 503-520.doi: 10.3934/dcds.1995.1.503.

    [19]

    C. S. Lin, Interpolation inequalities with weights, Comm. Partial Differential Equations, 11 (1986), 1515-1538.doi: 10.1080/03605308608820473.

    [20]

    C. S. Lin and H. Wadade, Minimizing problems for the Hardy-Sobolev type inequality with the singularity on the boundary, Tohoku Mathematical Journal, to appear. doi: 10.2748/tmj/1332767341.

    [21]

    C. S. Lin and Z. Q. Wang, Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities, Proc. Amer. Math. Soc., 132 (2004), 1685-1691.doi: 10.1090/S0002-9939-04-07245-4.

    [22]

    A. Matsumura, On the asymptotic behavior of solutions of semi-linear wave equations, Publ. Res. Inst. Math. Sci., 12 (1976/77), 169-189.

    [23]

    S. Nagayasu and H. Wadade, Characterization of the critical Sobolev space on the optimal singularity at the origin, J. Funct. Anal., 258 (2010), 3725-3757.doi: 10.1016/j.jfa.2010.02.015.

    [24]

    M. Nakamura, Small global solutions for nonlinear complex Ginzburg-Landau equations and nonlinear dissipative wave equations in Sobolev spaces, Reviews in Mathematical Physics, 23 (2011), 903-931.doi: 10.1142/S0129055X11004473.

    [25]

    M. Nakamura and T. Ozawa, Nonlinear Schrödinger equations in the Sobolev space of critical order, J. Funct. Anal., 150 (1998), 364-380.doi: 10.1006/jfan.1997.3236.

    [26]

    M. Nakamura and T. Ozawa, Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth, Math. Z., 231 (1999), 479-487.doi: 10.1007/PL00004737.

    [27]

    M. Nakamura and T. Ozawa, The Cauchy problem for nonlinear Klein-Gordon equations in the Sobolev spaces, Publications of R.I.M.S., Kyoto University, 37 (2001), 255-293.

    [28]

    M. Nakao and K. Ono, Existence of global solutions to the Cauchy problem for the semilinear dissipative wave equations, Math. Z., 214 (1993), 325-342.doi: 10.1007/BF02572407.

    [29]

    T. Narazaki, $L^p$-$L^q$ estimates for damped wave equations and their applications to semi-linear problem, J. Math. Soc. Japan, 56 (2004), 585-626.doi: 10.2969/jmsj/1191418647.

    [30]

    K. Nishihara, $L^p$-$L^q$ estimates of solutions to the damped wave equation in 3-dimensional space and their application, Math. Z., 244 (2003), 631-649.

    [31]

    K. Nishihara, $\ $ Sugaku, 62 (2010), 20-37 (in Japanese).

    [32]

    J. Shatah and M. Struwe, Well-posedness in the energy space for semilinear wave equations with critical growth, Internat. Math. Res. Notices, (1994), no. 7, 303ff., approx. 7 pp.doi: 10.1155/S1073792894000346.

    [33]

    R. S. Strichartz, A note on Trudinger's extension of Sobolev's inequalities, Indiana Univ. Math. J., 21 (1971/72), 841-842.

    [34]

    G. Todorova and B. Yordanov, Critical exponent for a nonlinear wave equation with damping, J. Differential Equations, 174 (2001), 464-489.doi: 10.1006/jdeq.2000.3933.

    [35]

    H. Yang and J. Chen, A result on Hardy-Sobolev critical elliptic equations with boundary singularities, Commun. Pure Appl. Anal., 6 (2007), 191-201.doi: 10.3934/cpaa.2007.6.191.

    [36]

    Q. S. Zhang, A blow-up result for a nonlinear wave equation with damping: the critical case, C. R. Acad. Sci. Paris Ser. I Math., 333 (2001), 109-114.doi: 10.1016/S0764-4442(01)01999-1.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(90) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return